# SDR DALA2021112407228

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 70,513 hours, 26,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 6706 BURNT OIL SMELL/MUSTY SOCK ODOR COMING FROM CONDITIONED AIR, BEGAN ON CLIMB OUT AT 12,000 FT AND PERSISTED. CORRECTIVE ACTION: T/S BY RUNNING APU AND OPERATING L PACK PER B757 FIM 21-00. NO SMELL PRESENT. INSPECTED INSIDE 2.5 BLEED VALVE. NO LEAK. DETECTED. B757 AMM 73-32. REMOVED BORO PLUG AP1 FROM #1 ENG SN 726679 COMPRESSOR BLADE THAN AP-1 AND AREA BY 2.5 BLEED - NO EVIDENCE OF OIL FOUND. INSTALLED BORO PLUG AP1 ON THE #1 ENG BORO INSPECTED 2.5 BLEED AREA @ 6:00 POSITION #1 ENG, FOUND OIL WETTING IN TRANSITION AREA @ 6:00 POSITION. INSPECTED LEFT ECS DUCTS NO OIL FOUND. REPLACED NBR3 BEARING REAR CARBON SEAL. C/W ON AMDS CARD. PERFORMED VIBE SURVEY PER B757 AMM 71-00 VIBES WITHIN LIMITS. (7942474)
